Jump to content

Sore/weak/shaky/Painful muscles when waking.


Recommended Posts

Last night I switched from V to K and I slept okay but woke up today with the samel old painful shaking/muscle spasms? As I continue with that dissipate?
Link to comment
Share on other sites

hello bmwzw,

    You and I share something in common (from what I can remember reading some of your posts) and that is searching for for the reason(s) for these often intense peripheral neuropathies.

    I began getting them in '08 (I think) and I am trying to get my med records to try and understand if they began when I c/t from K and cymbalta(I was a train wreck for that!) but I am not absolutely sure.  

    It has been a long journey for me--esp. because I had NO IDEA that it could be benzos. Since it started in my tongue and mouth, then to my hands, legs and entire spine, the docs told me for over a year that it was low thyroid.  Then a doc thought I had M.S. (I never did believe that) when I had some difficulty walking/talking.  I have seen several neurologists, who have told me I have "Atypical CIDP" or "Peripheral Neuropathy." But it does not really matter at this point, as there is no "cure" other than taking MORE meds with more side effects. For me, because I have had it, I continue to have it (though it is much better than the first year when I c/t) I am at the point where I am just trying to accept where I am at with it.

You may know from docs/reading that there can be MANY reasons for neuropathies (like diabetes).  Lyme disease is another (often difficult to detect) and another med that can cause it is Metronidazole (Flagyl).  (I doubt this is my reason because I took in '06 after a terrible stomach infection [NEVER eat wild strawberries in Costa Rica!!!]). These are some I have reasearched for myself anyways.

    Because my neuropathic symptoms were destroying my quality of life (and the brain fog gets sooo much worse when my nerves are on fire) in my research, I found where MS patients and those with CIDP are helped by getting off gluten/casein which I did, and while it took 9 months to clear it out of my system, I can say for me, this has helped greatly(!) and my symptoms are much more tolerable. (Some of my docs also think this is madness.  Let them.  I KNOW there is a connection for me!!!)

    Finding BB's has helped me in sooo many ways, but while I have thought that my neuro symptoms were/are connected to long-term use of benzos AND antidepressants ( you name it, I have been on it!) I at least know that I am probably on the right track by getting off these meds, and giving my body and mind a chance to heal.

    Will it ever go away??  I do not know.  But I am at the point where I am trying to "Accept the things I cannot change, the courage to change the things I can and the wisdom to know the difference."  I AM taking care of myself by diet change and I am taking care of myself by doing a gentle taper at this point, saying "NO" to scripts the docs hand out to me, and I am reaching out to BB's for support, info and encouragement as I heal.

Good luck on YOUR healing journey, bmwzw.  I feel we are both on the right track with getting off of these meds.  Feel better :)

itzsweird

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...